# SDR KCSA081339

- Difficulty date: July 23, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 87,407 hours, 21,034 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Severed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF HORIZ FIREWALL WEB.  CENTER LONGERON STIFFENER SEVERED NR 3 PYLON NAC STA 160.  (A)
